# SDR AALA972300

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 746138
- Condition: Missing
- Location: Cabin
- Component: Nordskog
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, CEILING EMERGENCY EXIT SIGN LENS COVER FOUND MISSING.  REPLACED CEILING EMERGENCY EXIT SIGN LENS COVER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
